# SDR UPS03840662

- Difficulty date: April 13, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 565228163
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  LT WING IB. FLAP OB. LOWER SKIN IS GOUGED BEYOND LIMITS APPROX 25 INCHES AFT OF LE. BETWEEN XW101 TO XW 115.  REMOVED, FABRICATED AND REPLACED SKIN IAW DWG 5652281,AND SRM. 51-1-21,51-3-0
